I was was recently diagnosed with Hashi's and have been put on 75mg of Synthroid. I've only been on the medication for a week and a half and am assuming that it will take a while before I feel a difference. I was just curious if anyone else has experienced tingling/ creepy crawling bug sensation on their skin as a symptom of Hashi? This symptom is fairly new but I'm not sure if it is common. In comparison to the other symptoms I had (i.e chronic fatigue, muscle aches,headaches) this by far is the most aggravating. I'm hoping it will be alleviated with the medication I'm on but I was just curious if anyone else has had to deal with this. Thanks all
I too was just diagnosed with Hashi's and put on 75mg of Synthroid. I have the same symptoms as you but I don't know if it's from the Hashi or Lymes disease I have or had. (I just got off IV antibiotic meds and I don't know if I need more). It can also be Fibromyalgia. I'm waiting to see if the Synthroid helps me. If it does, then I'll assume these weird symptoms were from the Hashi. It's a wait and see.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.